# SDR UALA2011052302527

- Difficulty date: May 22, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 28,849 hours, 12,976 cycles
- Engine: Iae V2527A5
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG BLEED FAULT FAILURE MSG, RTFL.  LT ENG PASSED.  FOUND SENSE LINE TO THERMOSTAT 10HA2 LEAKING.  REPLACED LINE ITEM 260.  ALSO HAVE A BAD TRANSDUCER 8HA2 FROM STOCK.  PRESSURE IS NOW SHOWING AMBER XX. PART ON AOG.  WILL ACP PNEU HEALTH CHECK TO VERIFY THEN RUNS.  REPLACED FAN AIR VALVE CONTROL THERMOSTAT.  REPLACED PRV PER MM.  TEST ACCOMPLISHED, NR 1 ENG BLEED AIR SYSTEM OPERATED NORMALLY.  REPLACED NR 2 ENGINE BLEED REGULATED PRESSURE TRANSDUCER (8HA2) PER MM.  ACCOMPLISHED HEALTH CHECK.  ALL INDICATIONS NORMAL AT THIS TIME.  NO OTHER DISCREPANCIES NOTED.
